# SDR DHL2003873003

- Difficulty date: February 27, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S SLIDING WINDOW WILL NOT OPEN.    FOUND WINDOW JAMMED. UNSTUCK WINDOW. OPS CHECKED GOOD PER M/M 56-10-3.
